MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00545570
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
The patient was undergoing an ercp in the endoscopy suite.The device was introduced and according to staff, "the stent was deployed and (the) transducer on (the) stent fell off into (the) patient." the transducer was quickly retrieved with no harm coming to the patient.

Brand Name
RX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
MDR Report Key9086176
Report Number9086176
Device Sequence Number2819889
Product Code FGE
UDI-Device Identifier08714729337874
UDI-Public(01)08714729337874(17)210403(10)21945512
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/04/2019
Report Date (Section F) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberM00545570
Device Lot Number21945512
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/19/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/04/2019